Home > Research > Publications & Outputs > Mapping cones in the bounded derived category o...

Electronic data

  • mapping-cones

    Accepted author manuscript, 429 KB, PDF document

    Available under license: CC BY: Creative Commons Attribution 4.0 International License

Links

Text available via DOI:

View graph of relations

Mapping cones in the bounded derived category of a gentle algebra

Research output: Contribution to journalJournal article

Published
Close
<mark>Journal publication date</mark>15/07/2019
<mark>Journal</mark>Journal of Algebra
Volume530
Number of pages32
Pages (from-to)163-194
Publication statusPublished
Early online date10/04/19
Original languageEnglish

Abstract

In this article we describe the triangulated structure of the bounded derived category of a gentle algebra by describing the triangles induced by the morphisms between indecomposable objects in a basis of their Hom-space.